Table of Contents Author Guidelines Submit a Manuscript
Journal of Function Spaces
Volume 2014, Article ID 196489, 7 pages
http://dx.doi.org/10.1155/2014/196489
Research Article

Measure of Noncompactness for Compact Matrix Operators on Some BK Spaces

1Department of Mathematics, University of Giessen, Arndtstraβe 2, 35392 Giessen, Germany
2Department of Mathematics, Faculty of Arts and Sciences, Fatih University, Büyükçekmece, 34500 Istanbul, Turkey
3Department of Mathematics, King Abdulaziz University, Jeddah 21589, Saudi Arabia

Received 20 May 2013; Accepted 31 October 2013; Published 10 February 2014

Academic Editor: Adrian Petrusel

Copyright © 2014 E. Malkowsky and A. Alotaibi. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. I. J. Maddox, “On Kuttner's theorem,” Journal of the London Mathematical Society, vol. 43, pp. 285–290, 1968. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  2. I. J. Maddox, Infinite Matrices of Operators, vol. 786 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1980. View at MathSciNet
  3. P. Spanos and B. Thorpe, “The w0(p)-w0(q) mapping problem for factorable matrices. II,” Journal of Mathematical Analysis and Applications, vol. 341, no. 1, pp. 689–693, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  4. P. Spanos and B. Thorpe, “The w0(p)-w0(q) mapping problem for factorable matrices. I,” Journal of Mathematical Analysis and Applications, vol. 341, no. 2, pp. 751–763, 2008. View at Publisher · View at Google Scholar · View at MathSciNet
  5. K.-G. Grosse-Erdmann, The Blocking Technique, Weighted Mean Operators and Hardy's Inequality, vol. 1679 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1998. View at MathSciNet
  6. K.-G. Grosse-Erdmann, “Strong weighted mean summability and Kuttner's theorem,” Journal of the London Mathematical Society, vol. 59, no. 3, pp. 987–1002, 1999. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  7. F. Başar, E. Malkowsky, and B. Altay, “Matrix transformations on the matrix domains of triangles in the spaces of strongly C1-summable and bounded sequences,” Publicationes Mathematicae Debrecen, vol. 73, no. 1-2, pp. 193–213, 2008. View at Google Scholar · View at MathSciNet
  8. I. Djolović and E. Malkowsky, “Compact operators into the spaces of strongly C1 summable and bounded sequences,” Nonlinear Analysis. Theory, Methods & Applications, vol. 74, no. 11, pp. 3736–3750, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. M. Başarır and E. E. Kara, “On the B-difference sequence space derived by generalized weighted mean and compact operators,” Journal of Mathematical Analysis and Applications, vol. 391, no. 1, pp. 67–81, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  10. M. Basarir and E. E. Kara, “On compact operators on the Riesz Bm-difference sequence space,” Iranian Journal of Science and Technology. Transaction A, vol. 35, no. 4, pp. 279–285, 2011. View at Google Scholar · View at MathSciNet
  11. I. Djolović, “Compact operators on the spaces a0r(Δ) and acr(Δ),” Journal of Mathematical Analysis and Applications, vol. 318, no. 2, pp. 658–666, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. B. de Malafosse and V. Rakočević, “Applications of measure of noncompactness in operators on the spaces sα,sα0,sα(c),lαp,” Journal of Mathematical Analysis and Applications, vol. 323, no. 1, pp. 131–145, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. M. Mursaleen, V. Karakaya, H. Polat, and N. Simşek, “Measure of noncompactness of matrix operators on some difference sequence spaces of weighted means,” Computers & Mathematics with Applications, vol. 62, no. 2, pp. 814–820, 2011. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  14. M. Mursaleen and A. K. Noman, “Applications of Hausdorff measure of noncompactness in the spaces of generalized means,” Mathematical Inequalities & Applications, vol. 16, no. 1, pp. 207–220, 2013. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  15. A. Wilansky, Summability Through Functional Analysis, vol. 85 of North-Holland Mathematics Studies, North-Holland, Amsterdam, The Netherlands, 1984. View at MathSciNet
  16. A. M. Jarrah and E. Malkowsky, “Ordinary, absolute and strong summability and matrix transformations,” Univerzitet u Nišu. Prirodno-Matematički Fakultet, no. 17, pp. 59–78, 2003. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  17. E. Malkowsky and V. Rakočević, “The measure of noncompactness of linear operators between certain sequence spaces,” Acta Scientiarum Mathematicarum, vol. 64, no. 1-2, pp. 151–170, 1998. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  18. A. Peyerimhoff, “Über ein Lemma von Herrn H. C. Chow,” Journal of the London Mathematical Society, vol. 32, pp. 33–36, 1957. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  19. E. Malkowsky, “Banach algebras of matrix transformations between spaces of strongly bounded and summable sequences,” Advances in Dynamical Systems and Applications, vol. 6, no. 1, pp. 91–109, 2011. View at Google Scholar · View at MathSciNet
  20. R. R. Akhmerov, M. I. Kamenskiĭ, A. S. Potapov, A. E. Rodkina, and B. N. Sadovskiĭ, Measures of Noncompactness and Condensing Operators, vol. 55, Birkhäuser, Basel, Switzerland, 1992. View at MathSciNet
  21. J. M. A. Toledano, T. Dominguez Benavides, and G. Lopez Acedo, Measures of Non-Compactness in Metric Fixed Point Theory, Operator Theory, Advances and Applications, vol. 99, Birkhäuser, Basel, Switzerland, 1997.
  22. J. Banaś and K. Goebl, Measures of Noncompactness in Banach Spaces, vol. 60 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, Inc, New York, NY, USA, 1980.
  23. E. Malkowsky and V. Rakočević, “An introduction into the theory of sequence spaces and measures of noncompactness,” Zbornik Radova, vol. 9, article 17, 2000, Matematički Institut SANU, Beograd, pp. 143–234, 2000. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet